# SDR 99ZZZX2098

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AB
- Make and model: Cessna 207A
- Aircraft serial: 20700622
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Part number: 646277
- Condition: Chipped
- Location: Engine
- Part time: 462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMSHAFT AND LIFTER FOUND CHIPPED OR SPAWLED DURING C/W CSB 99-3A.
